Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain in the lower back and abdomen after journey,history of Blood pressure and diabetes,treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi my dad is of 59 years age having bp and sugar complaints. He is taking medicines - bp betaloc 50 mg, sugar - glycomet 500 and rosuvas 5mg, serbex gold... He has travelled recently and journeyed for 12 hours through train. He is having now lower back and abdomen pain.
Doctor :   Ok
User :   The pain is more evident when doing situps ( going for stool in indian style ). He consulted local doctor and provided thiocolchicoside 4ng, aceclofenac 100mg, paracetmol 500 mg for 5 days.
Doctor :   Ok
User :   will having stones in kidney / kidney issues cause this? is it okay to continue this medication or do you suggest taking
User :   any other tests... he has continuously taken metrogyl 200 - 5 days once a day
User :   do you think this caused the lower back and abdomen pain
Doctor :   Kidney stones can produce low back pain.
User :   ok
Doctor :   However without ultrasound scans, KUB xray urine tests,
Doctor :   this problem cannot be confirmed.
User :   3 months before he underwent ultrasound scan of kidneys and report is normal... can it develop again in 3 months?
Doctor :   Yes, it can develop.
Doctor :   If your father has pain while passing urine, has blood in the urine, increased frequency of urination or burning sensation while passing urine
Doctor :   the possibility of kidney stone is considered.
User :   no. he has not having burning sensation, not having blood in uring... increased frequency due to sugar complaint
User :   Can we use : thiocolchicoside 4ng, aceclofenac 100mg, paracetmol 500 mg for 5 days. I mean it has no side effects, right?
Doctor :   Thiocolchicoside is muscle relaxant.
Doctor :   The other medications help in pain relief.
Doctor :   The medications are good and effective medication for all skeletal muscular problem.
Doctor :   The side effects are not much when taken in the dose and frequency prescribed by your doctor.
Doctor :   The most common side effect reported is gastritis.
Doctor :   Higher dosage can cause breathing problem.
Doctor :   And if they are taken long duration, it can cause some kidney problems.
Doctor :   Such side effects can be reduced if they are taken as suggested by your doctor.
Doctor :   Apart from the medications, I suggest some more measures which can be followed.
Doctor :   1. Adequate rest
Doctor :   2. Hot compresses using hot water bags.
Doctor :   3. Local antiinflammatory creams such as voveran cream which can be applied on the affected region.
Doctor :   These measure along with the medications will help in better pain control.
Doctor :   Have you followed?
User :   cool. thanks for the info, doctor.
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.
User :   have a good ay
Doctor :   Good night.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor